Transitioning

Over the last year, blogging and Internet activity in general have slowed to a near standstill for me.  I realized this not too long ago, when I was without a decent computer to use for about two weeks.  I barely checked my email, posted on Facebook maybe twice, didn’t even look at a blog post, and hardly noticed.  What I did notice, however, was that I have started to do quite a bit of sit-and-stare.  You know, the whole three-hours-pass-as-three-minutes sit-and-stare kind of thing.

And I thought…oh, that can’t be good.  So, most of the amped-up anxiety is gone, most of the days.  Instead, there is a very active LACK OF INTEREST in once-pleasurable activities.  I don’t necessarily feel  too depressed, but I am certainly hitting all the DSM markers of it.  I am taking boatloads of Seroquel, and also Topamax now, as a mood stabilizer and to counter the ridiculous hunger pains that Seroquel brings.

I can certainly say that Topomax has almost completely abolished hunger.  This would be a good thing, right?  Well, yes and no.  Its good, because I’m losing weight.  Its bad, because putting ANYTHING in my mouth, whether it be liquid or solid, nutritious or not, just sounds nasty.  That includes water, so I find myself quite dehydrated at the end of the day.  I have been sick on a few occasions since starting it, and I find I really have to be on top of things.

Immense stress and pressure here in the last week, with LarBear having serious physical health issues and a very ill grandfather, and me dealing with everyday randomness garbage and seasonal change to boot.  I feel like I am somewhat on top of things, but mostly because of the great support I am getting from my dad and QoB.  I am used to LarBear picking up a lot of slack, but he has really not been himself lately, and I am eager for us to put this little stretch behind us.

Of course there are always hopes that I will keep up better with blogging, and maybe I might, who knows.  I’m going to try, and am at least better set up for it now that I have a new monitor for my desktop.  Winter will be here soon and I won’t want to get out much (even less than the nonexistent now…ha!), so I am looking for some new routines.

So, yep, that’s my story…looking for new routines, looking to put this stretch behind me, looking, looking, looking…

Advertisements

6 thoughts on “Transitioning

    • Ohhh no! That’s not what I want to hear, but of course, since it’s working otherwise, it would cause terrible side effects. 😦 I am going to stick with it a little longer, but I have been feeling pretty physically crappy since starting it. I did start two other medications at the same time, though, so I’m not really sure which is the culprit. I have had a new med change about every two to three weeks for the last three months, so I’m starting to grow weary with it all. I feel like saying, “so, I’m 34 and we’re on medication number 25…are we there yet?! I have a lot of years ahead!!”

      Like

      • Like most strong medications, it causes as many problems as it fixes. Sometimes, you have to decide what’s worse. Topomax did a real number on me. Look it up online and see what they are saying about it these days. It’s not a new medication. I was taking it more than 10 years ago, so there should be a lot of information available.

        Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s